MAUDE Adverse Event Report: ARTHREX, INC. CLAV FRAC PLT,CENTRAL THIRD,LFT,SS; PLATE, FIXATION, BONE

ARTHREX, INC. CLAV FRAC PLT,CENTRAL THIRD,LFT,SS; PLATE, FIXATION, BONE
Model Number CLAV FRAC PLT,CENTRAL THIRD,LFT,SS
Health Effect - Clinical Codes Pain (1994); Discomfort (2330)
Date of Event 07/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that the patient had a primary clavicle fracture procedure on (b)(6) 2019 in which ar-2653cl / lot: 6791238 was implanted.On (b)(6) 2019 the patient started experiencing pain and discomfort, and had a follow-up visit with their surgeon.X-rays were taken during the follow-up visit, and confirmed the implanted ar-2653cl had bent.On (b)(6) 2019 a revision procedure was performed by the same surgeon at a neighboring facility.The ar-2653cl along with a total of ten screws (part and lot numbers unknown) were removed.The patient stated they have all explanted devices in their possession.The patient believes they had another ar-2653cl (lot unknown) implanted during the revision procedure, but they cannot currently confirm what devices were implanted during the revision.On (b)(6) 2019 the patient started experiencing pain and discomfort, and recognized that their clavicle had moved and their skin was tenting.A third procedure has not yet been scheduled, and x-rays have not been taken.The patient stated they have been compliant, and their pain started after and during rehabilitation.
 
Additional Manufacturer Narrative
Additional information received on 12/10/2019: the sales rep provided the sales order from the original on (b)(6) 2019 procedure and the revision on (b)(6) 2019 revision procedure.The following arthrex products were used during the primary on (b)(6) 2019 clavicle fracture procedure: ar-2653cl // lot: 6791238 // qty.: 1.Ar-8835-12 // lot: 10227335 // qty.: 2.Ar-8835-14 // lot: 10273287 // qty.: 1.Ar-8835-14 // lot: 10285356 // qty.: 1.Ar-8835l-14 // lot: 10224996 // qty.: 1.Ar-8835l-14 // lot: 10231440 // qty.: 1.Ar-8835l-14 // lot: 10240975 // qty.: 2.Ar-8835l-16 // lot: 031740 // qty.: 1.Ar-8835l-16 // lot: 10188573 // qty.: 1.Ar-8943-13 // lot: 1391830 // qty.: 1.The following arthrex products were used during the revision on (b)(6) 2019 procedure: ar-2653cl // lot: 5261824 // qty.: 1.Ar-8835-12 // lot: 10227335 // qty.: 1.Ar-8835-12 // lot: 10239798 // qty.: 1.Ar-8835-14 // lot: 10285356 // qty.: 2.Ar-8835l-14 // lot: 10293298 // qty.: 1.Ar-8835l-14 // lot: 10298303 // qty.: 3.Ar-8835l-16 // lot: 10223166 // qty.: 2.Additional information received on 12/12/2019: the sales rep reported all devices that were originally implanted during on (b)(6) 2019 primary procedure were explanted during on (b)(6) 2019 revision procedure.Additional information received on 12/13/2019: the sales rep reported no explanted devices are available to return, and the same arthrex sales representative was present for all procedures.

Brand Name
CLAV FRAC PLT,CENTRAL THIRD,LFT,SS
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key9287048
Report Number1220246-2019-01396
Device Sequence Number2002767
Product Code HRS
UDI-Device Identifier00888867027442
UDI-Public00888867027442
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K143139
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCLAV FRAC PLT,CENTRAL THIRD,LFT,SS
Device Catalogue NumberAR-2653CL
Device Lot Number6791238
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/15/2019
Supplement Date Received by Manufacturer10/15/2019
Initial Report FDA Received Date11/06/2019
Supplement Report FDA Received Date04/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;